# SDR DXTA2024080700122

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- Aircraft time: 9,607 hours, 3,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE MAIN CABIN DOOR MOTOR.  MOTOR DOESN'T SEEM TO PROBIDE ENOUGH TENSION ON THE DOOR TO BE ABLE TO MOVE THE LOCK HANDLE INTO THE LOCKED POSITION.  INSPECTED MAIN CABIN DOOR, PERFORMED MULTIPLES CYCLES FROM OUTSIDE IN MANUAL AND AUTO. FROM INSIDE PERFORMED MULTIPLES CYCLES AND LOCK HADLE OPERATE SMOOTHLY FROM BOTH SIDES. MOTOR SEEM TO WORK PROPERLY IN ALL TIMES. WORK PERFORMED IAW GL-6000 AMM 52Â·11Â·00.
